# SDR SWIA201231854

- Difficulty date: September 13, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,488 hours, 37,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSEMBLY FOUND TO BE CRACKED ON RIGHT WING.  (C-CHECK)  INSTALLED NEW FABRICATED DOUBLER PER REO.
